EMLA-induced methemoglobinemia after laser-assisted hair removal procedure.

Icon for Elsevier Science Related Articles

EMLA-induced methemoglobinemia after laser-assisted hair removal procedure.

Am J Emerg Med. 2019 11;37(11):2119.e1-2119.e2

Authors: Lerner RP, Lee E

Abstract
This is the case of a 23-year-old female with a past medical history of ADHD and Depression who was evaluated in the emergency department for perioral cyanosis and hypoxia after application of the eutectic mixture of lidocaine and prilocaine (EMLA) local anesthetic prior to a laser-assisted hair removal procedure. This report illustrates a case of methemoglobinemia which is a rare but significant complication of topical anesthetic use.

PMID: 31477356 [PubMed – indexed for MEDLINE]

via https://www.ncbi.nlm.nih.gov/pubmed/31477356?dopt=Abstract


Post a Comment

Your email is never published nor shared. Required fields are marked *

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>